Solution of an initial-value problem for parabolic equations via monotone operator methods

Risultato della ricerca: Article

Abstract

We study a general initial-value problem for parabolic equations in Banach spaces, by using a monotone operator method. We provide sufficient conditions for the existence of solution to such problem.
Lingua originaleEnglish
pagine (da-a)1-10
Numero di pagine10
RivistaElectronic Journal of Differential Equations
Volume2014
Stato di pubblicazionePublished - 2014

Fingerprint

Monotone Operator
Parabolic Equation
Initial Value Problem
Existence of Solutions
Banach space
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Analysis

Cita questo

@article{6d61e565ecf84c4a9f4800838bd7fe03,
title = "Solution of an initial-value problem for parabolic equations via monotone operator methods",
abstract = "We study a general initial-value problem for parabolic equations in Banach spaces, by using a monotone operator method. We provide sufficient conditions for the existence of solution to such problem.",
author = "Calogero Vetro and {La Rosa}, Vincenzo",
year = "2014",
language = "English",
volume = "2014",
pages = "1--10",
journal = "Electronic Journal of Differential Equations",
issn = "1072-6691",
publisher = "Texas State University - San Marcos",

}

TY - JOUR

T1 - Solution of an initial-value problem for parabolic equations via monotone operator methods

AU - Vetro, Calogero

AU - La Rosa, Vincenzo

PY - 2014

Y1 - 2014

N2 - We study a general initial-value problem for parabolic equations in Banach spaces, by using a monotone operator method. We provide sufficient conditions for the existence of solution to such problem.

AB - We study a general initial-value problem for parabolic equations in Banach spaces, by using a monotone operator method. We provide sufficient conditions for the existence of solution to such problem.

UR - http://hdl.handle.net/10447/103064

UR - http://ejde.math.txstate.edu

M3 - Article

VL - 2014

SP - 1

EP - 10

JO - Electronic Journal of Differential Equations

JF - Electronic Journal of Differential Equations

SN - 1072-6691

ER -